×

zbMATH — the first resource for mathematics

Estimates and existence of solutions of elliptic equations. (English) Zbl 0070.32301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] On coercive integro-differential quadratic forms, Conference on Partial Differential Equations, University of Kansas, 1954, Technical Report No. 14, pp. 94–106.
[2] Bers, Comm. Pure Appl. Math. 7 pp 441– (1954)
[3] Bers, Comm. Pure Appl. Math. 8 pp 473– (1955)
[4] Survey of local properties of solutions of elliptic equations. This issue.
[5] and , Boundary value problems for nonlinear elliptic equations in two independent variables, Proc. Int. Congress, Amsterdam, September 1954, pp. 84–85.
[6] and , On a representation theorem for linear elliptic systems with discontinuous coefficients and its applications, Convegno Internazionale sulle Equazioni Derivate e Parziali, 1954, pp. 111–140.
[7] and , On linear and nonlinear elliptic boundary value problems in the plane. In the same volume as [6], pp. 141–167.
[8] On the uniqueness of the solutions of the Dirichlet problem for elliptic partial differential equations, Uspekhi Mat. Nauk (N. S.) 3, 1948, pp. 211–212 (Russian).
[9] Strongly elliptic systems of differential equations, Contributions to the Theory of Partial Differential Equations, Ann. Math. Studies No. 33, Princeton, 1954, pp. 15–51.
[10] Calderon, Acta Math. 88 pp 85– (1952)
[11] and , Methods of Mathematical physics, Vol. 2, Interscience Publishers, New York-London (to appear). · Zbl 0063.03051
[12] Doughis, Comm. Pure Appl. Math. 8 pp 503– (1955)
[13] Ehrling, Math. Scandinavica 2 pp 267– (1954)
[14] Friedrichs, Amer. J. Math. 61 pp 523– (1939)
[15] Friedrichs, Trans. A. M.S. 55 pp 132– (1944)
[16] Friedrichs, Comm. Pure Appl. Math. 6 pp 299– (1953)
[17] Gårding, Math. Scandinavica 1 pp 55– (1953) · Zbl 0053.39101 · doi:10.7146/math.scand.a-10364
[18] Greco, Ricerche di Mat. Napoli 1 pp 124– (1952)
[19] Halperin, Duke Math. J. 4 pp 613– (1938)
[20] Hopf, Sitz. Preuss. Akad. Wiss. 19 pp 147– (1927)
[21] Hörmander, Acta Math. 94 pp 161– (1955)
[22] Kellogg, Trans. A. M.S. 33 pp 486– (1931)
[23] Miranda, Giorn. Mat. Battaglini 78 pp 97– (1948-9)
[24] Miranda, Atti della Accad. Naz. dei Lincei, Ser. 8 (1a). 3 pp 85– (1952)
[25] Equazioni alle derivate parziali di tipo ellittico. Berlin, Springer-Verlag, 1955.
[26] Morrey, Trans. A. M.S. 43 pp 126– (1938)
[27] Second order elliptic systems of differential equations, Contributions to the Theory of Partial Differential Equations, Ann. Math. Studies No. 33, Princeton, 1954, pp. 101–159.
[28] Nirenberg, Comm. Pure Appl. Math. 6 pp 103– (1953)
[29] On a generalization of quasi-conformal mappings and its application to elliptic partial differential equations, Contributions to the Theory of Partial Differential Equations, Ann. Math. Studies No. 33, Princeton, 1954, pp. 95–100. · Zbl 0057.08604
[30] Nirenberg, Comm. Pure Appl. Math. 8 pp 648– (1955)
[31] Schauder, Math. Z. 38 pp 257– (1934)
[32] Schauder, Studia Math. 5 pp 34– (1934)
[33] Schauder, C. R. Acad. Sci. Paris 199 pp 1366– (1934)
[34] On a theorem of functional analysis, Mat. Sbornik, N. S. 4, 1938, pp. 471–497.
[35] Vekua, Doklady Akad. Nauk. 101 pp 593– (1955)
[36] Vishik, Mat. Sbornik, N. S. 29 pp 615– (1951)
[37] Vishik, Trudy Moskov. Mat. Obsč. 1 pp 187– (1952)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.